# SDR ASOA201701171063

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED AT RBL 46 & FS 283.00. REMOVED AND REPLACED FLOORSILL AT FS 283.00 ON RBL 46 IAW SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01 AND SH670-32170-S019.
